Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 31, Number 4

All articles in this issue are freely accessible.

The transient temperature field in a composite semi-space resulting from an incident heat flux
P. B. Grimado.
Quart. Appl. Math. 31 (1974), 379-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99694
On lower bounds of the natural frequencies of inhomogeneous plates
V. Komkov.
Quart. Appl. Math. 31 (1974), 395-401
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 425349
Applications of the general similarity solution of the heat equation to boundary-value problems
George W. Bluman.
Quart. Appl. Math. 31 (1974), 403-415
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 427829
Functional differential equations of Peano-Baker type
R. C. Allen Jr. and W. T. Kyner.
Quart. Appl. Math. 31 (1974), 417-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450737
Asymptotic analysis of the buckling of externally pressurized cylinders with random imperfections
John C. Amazigo.
Quart. Appl. Math. 31 (1974), 429-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99693
Positive solutions for nonlinear parabolic second initial boundary value problems
C. Y. Chan.
Quart. Appl. Math. 31 (1974), 443-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 427832
Stability of columns subjected to periodic axial forces of impulsive type
Norman J. Finizio.
Quart. Appl. Math. 31 (1974), 455-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 431858
Coupled pairs of dual integral equations with trigonometric kernels
R. Khadem and L. M. Keer.
Quart. Appl. Math. 31 (1974), 467-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 448002
A note on the stability of an immiscible liquid layer in a porous medium
R. Raghavan.
Quart. Appl. Math. 31 (1974), 481-487
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99692
An initial-value problem in shock stability
G. W. Swan.
Quart. Appl. Math. 31 (1974), 489-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99691

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website